Search
Close this search box.

Ostarine Gyno | Everything You Need To Know

Table of Contents

Many people will tell you Ostarine gyno is something that almost never happens and that there’s nothing to worry about.

However, once it happens, there isn’t much information on how to effectively combat it or how to prevent it in the first place.

Ostarine Gyno

This article is a comprehensive guide looking into the relationship between Ostarine and gynecomastia.

All SARMs, no matter how mild, cause a disbalance in the natural order of estrogen and testosterone in your body.

Whenever there’s such disarray, in this case increased testosterone levels, the latter will increasingly convert to estrogen.

By default, this can lead to heightened estrogen levels and the one side effect we all fear, gynecomastia. 

This means that even Ostarine, the safest and most tested SARM of all, has the ability to cause gyno.

Another thing to consider is that Ostarine causes testosterone suppression, which translates to less baseline testosterone in the body.

When this happens, the ratio between testosterone and estrogen becomes skewed and the chances of getting gyno increase.

Chances of Gyno From Ostarine

While there is no exact research studying the relationship between Ostarine and gyno, there are plenty of anecdotal reports we can siphon information from.

From my experience, less than 10% of users taking Ostarine get gyno.

This is seemingly a low percentage but when we consider the destructive consequences of gyno, things get more serious.

From body image issues to swelling and discharge, gyno is not really something you want to get.

Precaution To Take Against Ostarine Gyno

One of the biggest precautions against gyno on Ostarine is your dosage used.

SARMs cause testosterone suppression in a dose-dependent manner, which means the more you take, the stronger the suppression.

Refer to my Ostarine dosage guide to learn the safest dosage.

Another thing to look out for is the purity and quality of the Ostarine you’re buying.

Bunk products have a far higher chance of causing gyno and other nasty side effects compared to pure, unadulterated Ostarine.

However, this doesn’t mean that pure Ostarine won’t cause gyno, just that you’re significantly decreasing your chances if you buy from legitimate sources.

Check out my recommended list of SARMs companies for the best SARMs online.

The last thing on our bucket list is to talk a bit about AI’s or aromatase inhibitors.

Many people praise them as a surefire way of avoiding gyno on Ostarine and SARMs in general.

To be quite frank, AIs like Letrozole or Exemestane on an Ostarine cycle would be an extreme measure.

In fact, they might do more harm than good, as they have side effects of their own.

What To Do If Gyno Happens On Ostarine

Once you get gyno from Ostarine, there’s a couple of things you can do.

Completely stopping the cycle is the first thing many people think of when they get gyno.

I’m against such an extreme measure, as it’s very likely that the initial dosage of Ostarine was high.

That has at least been my experience in most cases.

The right thing to do is to halve your dosage and carefully observe the swelling over the next week.

If it withdraws partially or completely, then you will know the reason for the gyno in the first place.

If not, you’ll have to get a blood test done to see where your estrogen levels are standing at.

On top of that, completely stopping your cycle is recommended.

I’ve seen sources online recommending drugs and even surgery but trust me, it’s not going to be necessary.

Let a few weeks pass and it will all go back to normal.

Conclusion

As we’ve seen from this article, Ostarine gyno is no laughing matter and can happen to anyone at any time.

Ensure that your SARMs are pure and that your dosages are intact. 

Until next time, stay safe, do your due diligence and good luck!